# SDR HALA2015031600039

- Difficulty date: March 16, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 18,926 hours, 2,989 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B040000S
- Part serial: 676402165
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ECAM AIR ENGINE BLEED FAULT.  R & R NR 1 ENGINE, INTERMEDIATE BLEED VALVE IAW AMM36-11-52.  LEAK & OPS CHECK GOOD IAW AMM 36-11-52-790-807A.  OK FOR SERVICE.
